is this real flutters or is it just mt stomack, strange but i can feel the flutter but i also have lots air in chest and burping alot. is this spasms or what any one elsa do this with flutters .. i have a blood presure monotor that reads heart beats and it tells you if your heart beat is not normal i have took my bp lots today to see if it records the flutter but when i feel it while takingmy bp it dont show it on machine. not sure if machine not record them. one time it about 5 months ago it showed up as a irrg heart beat but not showing these today. any help out there lol. lost
Could be esophogial spasms. This can be caused by many things. Mine are caused by hiatal hernia. I have read that 60 % of the adult population will have a hiatal hernia by age 60. Have you ever been scoped ? A 3 minute procedure diagnosed an issue I have been struggling with for years. It also caused arrhythmia in my case. Anxiety followed the arrhythmia. It was a viscious circle. Good luck.
Me too...PAC's and PVC's and tachy, but also have the hiatal hernia...esophageal spasms, and actually was diagnosed with Barrett's Esophagus at the age of 29, but that did go away...dr. said one of the very few cases he had seen....usually not reversible. I will never skip another prevacid as long as I live...it's a wonder drug. I ALWAYS burp when my heart flutters...then the anxiety and even more palps. I have a tremendous amount of air that gets trapped in my chest. For me, without the prevacid, it's 100 times worse. Best to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.